Alert archive / Ohio / Low Water Advisories in 2016

Low Water Advisory 2, NWS Cleveland, OH

January 11, 2016

NWS Cleveland, OH issued this low water advisory at Jan 11, 2016, 4:18 PM EST. It took effect at Jan 12, 2016, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2016, 4:18 PM EST (21:18 UTC)
In effect from
Jan 12, 2016, 10:00 AM EST
Expired
Jan 12, 2016, 9:44 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

111 
WHUS71 KCLE 112118
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EST MON JAN 11 2016


LEZ142>144-162>164-120530-
/O.UPG.KCLE.GL.A.0002.160112T1500Z-160113T0900Z/
/O.NEW.KCLE.GL.W.0002.160112T1200Z-160113T0300Z/
/O.NEW.KCLE.LO.Y.0002.160112T1500Z-160113T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
418 PM EST MON JAN 11 2016

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY...
...LOW WATER ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS BECOMING WEST GALES TO 35
  KNOTS ON TUESDAY MORNING. 

* WAVES...3 TO 5 FEET SUBSIDING TO 5 TO 7 FEET TUESDAY AFTERNOON. 

* WATER LEVELS...WATER LEVELS WILL FALL BELOW THE CRITICAL MARK
  FOR SAFE NAVIGATION ON TUESDAY AFTERNOON. THE WATER LEVEL IS
  EXPECTED TO FALL TO BETWEEN A FOOT AND A FOOT AND A HALF BELOW
  THE CRITICAL MARK BY TUESDAY EVENING THEN START TO RISE TUESDAY
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ146>149-120530-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-160112T1500Z/
/O.UPG.KCLE.GL.A.0002.160112T1500Z-160113T0900Z/
/O.NEW.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
418 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...
...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT. SOUTHWESTERLY WINDS
  WILL SHIFT TO WESTERLY ON TUESDAY AND INCREASE TO 35 KNOT GALES.
  GALES WILL CONTINUE TUESDAY NIGHT. 

* WAVES...4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET TONIGHT. WAVES
  WILL BUILD TO 8 TO 13 FEET ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-145-165>169-120530-
/O.UPG.KCLE.GL.A.0002.160112T1500Z-160113T0900Z/
/O.NEW.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
418 PM EST MON JAN 11 2016

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS TODAY...SOUTHWEST WINDS WILL SHIFT TO WEST ON TUESDAY AND
  INCREASE TO 35 KNOT GALES. 

* WAVES TODAY...WILL INCREASE TO 7 TO 10 FEET LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
5 follow-up statements
632 
WHUS71 KCLE 120236
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
936 PM EST MON JAN 11 2016

LEZ146>149-121045-
/O.CAN.KCLE.SC.Y.0001.000000T0000Z-160112T1500Z/
/O.CON.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
936 PM EST MON JAN 11 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 35 KNOT GALES AND
  BECOMING WEST ON TUESDAY.

* WAVES...4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET TONIGHT. WAVES 
  WILL BUILD TO 8 TO 13 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ142>144-162>164-121045-
/O.CON.KCLE.GL.W.0002.160112T1200Z-160113T0300Z/
/O.CON.KCLE.LO.Y.0002.160112T1500Z-160113T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
936 PM EST MON JAN 11 2016

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
TUESDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
4 AM EST WEDNESDAY...

* WINDS...SOUTHWEST WINDS WILL SHIFT TO WEST ON TUESDAY AND
  INCREASE TO 35 KNOT GALES.

* WAVES...3 TO 5 FEET BUILDING TO 5 TO 7 FEET TUESDAY AFTERNOON.

* WATER LEVELS...WATER LEVELS WILL FALL BELOW THE CRITICAL MARK
  FOR SAFE NAVIGATION ON TUESDAY AFTERNOON. THE CRITICAL MARK IS 5
  INCHES ABOVE CHART DATUM. WATER LEVELS ARE EXPECTED TO FALL 6 TO
  12 INCHES BELOW CHART DATUM OR 11 TO 17 INCHES BELOW THE
  CRITICAL MARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145-165>169-121045-
/O.CON.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
936 PM EST MON JAN 11 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY...

* WINDS TODAY...SOUTHWEST WINDS WILL SHIFT TO WEST ON TUESDAY 
  AND INCREASE TO 35 KNOT GALES.

* WAVES TODAY...WILL INCREASE TO 7 TO 10 FEET LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
323 
WHUS71 KCLE 120914
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EST TUE JAN 12 2016

LEZ142>144-162>164-121715-
/O.CON.KCLE.GL.W.0002.160112T1200Z-160113T0300Z/
/O.CON.KCLE.LO.Y.0002.160112T1500Z-160113T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
414 AM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST WEDNESDAY...

* WINDS...SOUTHWEST WINDS WILL SHIFT TO WEST TODAY AND INCREASE TO
  35 KNOT GALES.

* WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND EVENING.

* WATER LEVELS...AT 4 AM THE WATER LEVEL AT TOLEDO WAS 23 INCHES
  ABOVE CHART DATUM. THE CRITICAL MARK FOR SAFE NAVIGATION IS 5
  INCHES ABOVE CHART DATUM OR ABOUT 24 INCHES BELOW RECENT AVERAGE
  WATER LEVELS. WATER LEVELS ON WESTERN LAKE ERIE ARE EXPECTED TO
  DROP TO ABOUT 10 INCHES BELOW CHART DATUM OR ABOUT 15 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS AFTERNOON.
  WATER LEVELS WILL RISE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-121715-
/O.CON.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
414 AM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST WEDNESDAY...

* WINDS TODAY...SOUTH WINDS WILL SHIFT TO WEST TODAY AND INCREASE
  TO 35 TO 40 KNOT GALES.

* WAVES...WILL INCREASE TO 10 TO 14 FEET THIS AFTERNOON INTO
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
099 
WHUS71 KCLE 121519
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 AM EST TUE JAN 12 2016



LEZ142>144-162>164-122330-
/O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/
/O.CON.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1019 AM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...WEST GALES TO 35 KNOTS TODAY. 

* WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND EVENING.

* WATER LEVELS...AT 10 AM THE WATER LEVEL AT TOLEDO WAS 8 INCHES
  ABOVE CHART DATUM. THE CRITICAL MARK FOR SAFE NAVIGATION IS 5
  INCHES ABOVE CHART DATUM OR ABOUT 24 INCHES BELOW RECENT AVERAGE
  WATER LEVELS. WATER LEVELS ON WESTERN LAKE ERIE ARE EXPECTED TO
  DROP TO ABOUT 15 INCHES BELOW CHART DATUM OR ABOUT 20 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS EVENING. WATER
  LEVELS WILL RISE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-122330-
/O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1019 AM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS TODAY...SOUTHWEST GALES TO 35 KNOTS...BECOMING WEST TO 40
  KNOT GALES. 

* WAVES...WILL INCREASE TO 10 TO 14 FEET THIS AFTERNOON INTO 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
381 
WHUS71 KCLE 122116
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EST TUE JAN 12 2016


LEZ142>144-162>164-130530-
/O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/
/O.CON.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
416 PM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...WEST GALES TO 35 KNOTS THROUGH EARLY EVENING THEN
  DECREASING TO 15 TO 25 KNOTS.

* WAVES...BUILDING TO 5 TO 7 FEET DECREASING TO 3 TO 5 FEET. 

* WATER LEVELS...AT 4 PM THE WATER LEVEL AT TOLEDO WAS 18 INCHES
  BELOW CHART DATUM. THE CRITICAL MARK FOR SAFE NAVIGATION IS 5
  INCHES ABOVE CHART DATUM OR ABOUT 24 INCHES BELOW RECENT AVERAGE
  WATER LEVELS. WATER LEVELS ON WESTERN LAKE ERIE ARE EXPECTED TO
  BOTTOM OUT AROUND 20 INCHES BELOW CHART DATUM OR ABOUT 25 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS EVENING. WATER
  LEVELS WILL RISE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-130530-
/O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
416 PM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS TODAY...WEST GALES TO 40 KNOT GALES DECREASING TO 30 KNOTS
  LATE.

* WAVES...WILL INCREASE TO 10 TO 14 FEET THIS AFTERNOON INTO 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
847 
WHUS71 KCLE 130244
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EST TUE JAN 12 2016


LEZ142>144-130900-
/O.CAN.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/
/O.NEW.KCLE.SC.Y.0002.160113T0244Z-160113T0900Z/
/O.CAN.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
944 PM EST TUE JAN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN
CANCELLED.

* WINDS...WEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 20 KNOTS.

* WAVES...SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

* WATER LEVELS...WATER LEVELS HAVE CLIMBED BACK TO THE CRITICAL
  MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 5 INCHES ABOVE CHART
  DATUM. WATER LEVELS ARE EXPECTED TO CONTINUE TO RISE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-130345-
/O.CAN.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/
/O.CAN.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
944 PM EST TUE JAN 12 2016

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED.



$$

LEZ061-145>149-165>169-130900-
/O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
944 PM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS TODAY...WEST GALES TO 40 KNOT GALES DECREASING TO 30 KNOTS
  LATE AND THEN BECOME SOUTHEAST AT 15 TO 25 KNOTS ON WEDNESDAY.

* WAVES...WAVES OF 10 TO 14 FEET WILL SUBSIDE TO 5 TO 7 FEET ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Jan 11, 4:03 PM EST, 15 minutes earlier.

Area forecast discussion, Jan 11, 4:03 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EST MON JAN 11 2016

.SYNOPSIS...
LOW PRESSURE OVER OKLAHOMA WILL MOVE ACROSS THE CENTRAL LAKES
TUESDAY...DRAGGING ANOTHER COLD FRONT ACROSS THE FORECAST AREA.  A
RIDGE OF HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MODELS IN GOOD AGREEMENT MOVING THE LOW CENTERED OVER OKLAHOMA INTO
THE CENTRAL LAKES BY DAYBREAK TUESDAY.  THE TRAILING FRONT WILL
PRODUCE WIDESPREAD SYNOPTIC SNOW AND ANOTHER REINFORCING SHOT OF
COLD AIR.   SNOW SHOULD REACH NW OHIO LATE THIS EVENING AND
EVENTUALLY REACH NE OH/NW PA TOWARD THE MORNING RUSH.

HAVE ISSUED A WINTER WEATHER ADVISORY FOR THE ENTIRE FORECAST AREA
FOR TOMORROW MORNING.  ALTHOUGH TOTAL SYNOPTIC SNOWFALL AMOUNTS WILL
GENERALLY BE IN THE 2-3 INCH RANGE...SOME OF THE HEAVIEST SNOW WILL
OCCUR DURING THE MORNING RUSH.  THIS COMBINED WITH WIND GUSTS UP TO
30 MPH WILL PRODUCE HAZARDOUS DRIVING CONDITIONS FOR THE MORNING
COMMUTE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
SNOW WILL BE TAPERING OFF FROM THE WEST TOMORROW MORNING.   SNOW
INTENSITY MAY WELL INCREASE WEDNESDAY IN THE EAST AS AN UPPER LEVEL
SHORT WAVE MOVES ACROSS THE FORECAST AREA COMBINED WITH SOME ADDED
LIFT FROM 300 MB JET MAX.

EXPECT THE LAKE EFFECT SNOW TO BEGIN TUESDAY EVENING AS 850MB TEMPS
PLUNGE TO -17C CREATING MODERATE INSTABILITY OVER THE LAKE.  FOR NOW
WILL JUST GO WITH A WARNING FOR ERIE PA AND AN ADVISORY FOR REMAINDER
OF THE PRIMARY SNOWBELT. MODELS CONTINUE TO HINT AT A NORTHWESTERLY
FLOW DEVELOPING OVER THE LAKE TUESDAY NIGHT.  IF THAT IS INDEED THE
CASE THE INLAND RIDGES IN ASHTABULA AND CRAWFORD COUNTY COULD
APPROACH WARNING CRITERIA.   QUICK MOVING RIDGE MOVES ACROSS THE
UPPER OHIO VALLEY WEDNESDAY AFTERNOON AGAIN FORCING THE LAKE BANDS
NORTH OVER THE LAKE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
TEMPERATURES WILL WARM BACK UP TO NEAR OR ABOVE FREEZING LATE THIS
WEEK AHEAD OF THE NEXT LOW PRESSURE SYSTEM TO TRACK OUT OF THE
PLAINS. MODEL SPREAD CONTINUES TO CONTRIBUTE UNCERTAINTY IN TRACK
AND TIMING PRECIPITATION AS THIS SYSTEM MOVES THROUGH THE GREAT
LAKES FRIDAY THROUGH SATURDAY. THE 12Z ECMWF WAS A FAST OUTLIER
FROM THE CONSENSUS SO WEIGHTED THE FORECAST TOWARDS THE SLOWER
SOLUTION. CURRENT PROJECTIONS SHOW THE BULK OF THE PRECIPITATION
FALLING AS RAIN THROUGH SATURDAY...THEN TRANSITIONING BACK TO SNOW
AS THE SYSTEM PULLS AWAY ON SUNDAY. TEMPERATURES WILL FALL AGAIN
BEHIND THIS SYSTEM TO START NEXT WEEK BACK INTO THE 20S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SNOW HAS MAINLY ENDED ACROSS THE AREA FOR THE REMAINDER OF THE
AFTERNOON. A CLIPPER SYSTEM WILL TRACK THROUGH THE GREAT LAKES
TONIGHT BRINGING ANOTHER ROUND OF SNOW MOVING WEST TO EAST ACROSS
THE AREA. MOST SITES WILL EXPERIENCE ABOUT A 9 HOUR WINDOW OF
LIGHT TO MODERATE SNOW. CONDITIONS WILL FLUCTUATE BETWEEN MVFR AND
IFR DURING THE SNOW. WINDS WILL SHIFT TO THE WEST SOUTHWEST WITH
THE PASSAGE OF A COLD FRONT AND INCREASE TO 15-20 KNOTS WITH GUSTS
OF 25-30 KNOTS. SOME BLOWING OF SNOW MAY CONTINUE TO LIMIT
VISIBILITIES ONCE THE SNOW HAS STOPPED FALLING.

OUTLOOK...NON VFR TUESDAY...LINGERING INTO WEDNESDAY NE OH/NW PA.
NON VFR POSSIBLE WEDNESDAY NIGHT...LINGERING INTO THURSDAY FOR NE
OH/NW PA.

&&

.MARINE...
WINDS WILL INCREASE AGAIN WITH THE PASSAGE OF THE NEXT ARCTIC COLD
FRONT ON TUESDAY MORNING. WESTERLY WINDS WILL INCREASE TO 35 KNOT
GALES ALONG AND BEHIND THE FRONT. THE GALE WARNING IS IN EFFECT INTO
TUESDAY EVENING ON THE WESTERN BASIN AND CONTINUES THROUGH TUESDAY
NIGHT ON THE EAST END OF THE LAKE WHERE WINDS WILL REMAIN LONGER.
LOW WATER WILL BE A PROBLEM AGAIN ON THE WESTERN BASIN WITH WATER
LEVELS DROPPING BELOW THE CRITICAL MARK DURING THE AFTERNOON ON
TUESDAY. WINDS WILL DECREASE ON WEDNESDAY AS HIGH PRESSURE BUILDS
ACROSS THE OHIO VALLEY. ANOTHER LOW PRESSURE SYSTEM WILL TRACK OUT
OF THE PLAINS TOWARDS THE END OF THE WEEK. &&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY FROM 3 AM TUESDAY TO 8 AM EST
     WEDNESDAY FOR OHZ012>014-089.
     WINTER WEATHER ADVISORY FROM 3 AM TO NOON EST TUESDAY FOR
     OHZ003-006>011-017>023-027>033-036>038-047.
PA...LAKE EFFECT SNOW ADVISORY FROM 3 AM TUESDAY TO 8 AM EST
     WEDNESDAY FOR PAZ003.
     LAKE EFFECT SNOW WARNING FROM 3 AM TUESDAY TO 3 PM EST
     WEDNESDAY FOR PAZ001-002.
MARINE...GALE WARNING FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY FOR
     LEZ061-145>149-165>169.
     LOW WATER ADVISORY FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY
     FOR LEZ142>144-162>164.
     GALE WARNING FROM 7 AM TO 10 PM EST TUESDAY FOR LEZ142>144-
     162>164.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LEZ146>149.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Jan 11, 1:18 PM EST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EST MON JAN 11 2016

PAZ001-002-121830-
NORTHERN ERIE-SOUTHERN ERIE-
118 PM EST MON JAN 11 2016

...LAKE EFFECT SNOW WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

WIND CHILL READINGS WILL BE ZERO TO 5 BELOW WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ003-121830-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-CRAWFORD PA-
118 PM EST MON JAN 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND CHILL READINGS WILL BE NEAR 10 BELOW FOR A WHILE THIS
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND CHILL READINGS WILL BE NEAR 10 BELOW WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-121830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
118 PM EST MON JAN 11 2016

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TODAY...THE COMBINATION OF WINDS OVER 15 KNOTS AND TEMPERATURES
BELOW 25 DEGREES MAY RESULT IN MODERATE TO HEAVY FREEZING SPRAY
FOR SHIPS ON LAKE ERIE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 10:24 PM ESTSmall Craft AdvisoryCLE23 hr
Jan 11, 4:15 AM ESTGale WatchCLE12 hr
Jan 11, 3:44 PM ESTLake Effect Snow WarningCLEAshtabula, Geauga47 hr
Jan 11, 3:44 PM ESTLake Effect Snow AdvisoryCLEAshtabula, Geauga, Lake45 hr
Jan 11, 3:44 PM ESTWinter Weather AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 19 more20 hr
Jan 11, 4:18 PM ESTGale WarningCLE35 hr
Jan 11, 3:23 AM ESTLake Effect Snow WatchCLEErie12 hr

Nearby

Low Water Advisories in Ohio, 2016Every low water advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.